Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
On synchronization, persistence and seasonality in some spatially inhomogeneous models in epidemics and ecology
Authors: Ahmed, E.; Hegazi, A. S.; Elgazzar, A. S.; Yehia, H. M.
Date of Publication (YYYY-MM-DD): 2003-05-01
Title of Journal: Physica A-Statistical Mechanics and its Applications
Volume: 322
Issue / Number: 1-4
Start Page: 155
End Page: 168
Document Type: Article
ID: 226946.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.